MathSciNet Relay Station
MathSciNet bibliographic data
MR1387460 (97c:35154) 35Q30 (76C05)
Constantin, Peter; Fefferman, Charles; Majda, Andrew J. Geometric constraints on potentially singular solutions for the $3$-D Euler equations. Comm. Partial Differential Equations 21 (1996), no. 3-4, 559–571.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement